Reaction to 'out of date' neoclarityn following cat allergy

Patient

Q: I had an allergic reaction to a cat at the weekend. I broke out in a rash on my face withing a few hours of being around the cat. I was given neoclarityn 5mg tablets and have taken about three now (one each day for the last three days) The rash on my face is not going away and my chin is lightly burning.. I also just noticed that the tablets expired in Jan '14 (almost a year ago)
A quick google search advises that out of date meds could be causing the burning but I'm not sure what to do now. I cant get to a doctor. Should I take 'in date' antihistamines now to counteract whatever is making my face burn.. or what should I do?? Please help

Symptoms:  Rash on face, burning, slight itching, red patches
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

Q: I am very allergic to shrimp. When a reaction starts I have a severe headache and am nausated and throw up 6-8 hours

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews